Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bogoljubov, Ju I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:41
Abstract pages:302
Full texts:201

http://www.mathnet.ru/eng/person63333
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/415311

Publications in Math-Net.Ru
1973
1. J. I. Bogoljubov, “On the equation $\varphi(z)=\varphi_1(x)+\varphi_2(x)+\varphi_3(x+y)$”, Dokl. Akad. Nauk SSSR, 210:4 (1973),  753–755  mathnet  mathscinet  zmath
1962
2. J. I. Bogoljubov, “Representability of an equation with four variables by a nomogram with an oriented transversal in the form of a slide rule”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962),  502–504  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 528–530
3. J. I. Bogoljubov, “The formation of nomograms for equations with many variables”, Zh. Vychisl. Mat. Mat. Fiz., 2:2 (1962),  372–379  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:2 (1963), 398–404
1961
4. J. I. Bogoljubov, “On the nomogrammability of an equation with five variables”, Zh. Vychisl. Mat. Mat. Fiz., 1:4 (1961),  725–728  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 1:3 (1962), 862–867
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022